# SDR SWAA2021082709990

- Difficulty date: August 23, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 33,148 hours, 20,050 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXPERIENCED ABRUPT ENGINE VIBRATION ON THE #2 ENGINE IN THE CLIMB THRU 335. VIB INDICATED 5.0 AND WAS FLASHING AND SOME VIBRATION WAS FELT IN THE WHOLE AIRFRAME. CONTINUED IN FAULT DESCRIPTION ; ONCE THE RIGHT THROTTLE WAS RETARDED BELOW 82% N1; THE VIB INDICATION STAYED AT 3.8. PERFORMED A DIVERSION AND ACCOMPLISHED EMERGENCY LANDING WITH THE #2 ENGINE SLIGHTLY ABOVE IDLE. #2 ENGINE WAS SHUT DOWN 1 MIN AFTER LANDING. / [01] #2 ENGINE CHANGE WAS REQUIRED. SEE WORK ACCOMPLISHED ON W/O #14316138
